MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MAVERICK; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION MAVERICK; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number 7585
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/29/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned for analysis.The shaft, hypotube, tip and balloon were microscopically and visually examined.There were numerous kinks.There was a complete separation at 31.1cm distal of the strain relief.There was blood in the guidewire lumen.The balloon was tightly folded.Inspection of the remainder of the device presented no other damage or irregularities.Product analysis confirmed that there was damage to the shaft.
 
Event or Problem Description
Reportable based on device analysis completed on 10mar2021.It was reported that shaft damage occurred.During preparation of a 3.50mm x 12mm quantum maverick balloon catheter, it was noted that the delivery shaft was damaged.The procedure was completed with another of same device.There were no patient complications reported and the patient status was stable.However, returned device analysis revealed hypotube separation.
 
Event or Problem Description
Reportable based on device analysis completed on (b)(6) 2021.It was reported that shaft damage occurred.During preparation of a 3.50mm x 12mm quantum maverick balloon catheter, it was noted that the delivery shaft was damaged.The procedure was completed with another of same device.There were no patient complications reported and the patient status was stable.However, returned device analysis hypotube separation.This event was reported in error.The complaint device was a 2.00mm x 15mm fg maverick 2 mr balloon catheter and not a 3.50mm x 12mm quantum maverick balloon catheter.There was no device returned for this complaint.
 
Additional Manufacturer Narrative
B5 describe event or problem: corrected.D4 brand name, model number, lot number, catalog number, expiration date, unique identifier (udi): corrected.D9 device avail for evaluation and returned to manufacturer date: corrected.H3 device eval by manufacturer? device eval by mfr attach? device returned to manufacturer?: corrected.H4 device manufacturer date: corrected.H6 evaluation method codes, evaluation result codes: corrected.H10 additional mfr narrative: corrected.

Brand Name
MAVERICK
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key11636069
Report Number2134265-2021-04527
Device Sequence Number11636869
Product Code LOX
UDI-Device Identifier08714729392699
UDI-Public08714729392699
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P860019
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/24/2022
Device Model Number7585
Device Catalogue Number7585
Device Lot Number0024824900
Was Device Available for Evaluation? No
Date Returned to Manufacturer02/10/2021
Initial Date Received by Manufacturer 03/10/2021
Supplement Date Received by Manufacturer04/08/2021
Initial Report FDA Received Date04/08/2021
Supplement Report FDA Received Date04/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age55 YR
Patient Weight60